# SDR CA970407021

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flaps
- Condition: Locked
- Location: Warn Sys
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE INSTRUMENT CREW ALERT SYSTEM MESSAGE, SLAT LOCKED WITH WING TIP BRAKES. RESET BY FLIGHT CREW PER MINIMUM EQUIPMENT LIST 27-51-01 OPERATION AND PROCEDURES, MESSAGE CLEARED.
